# SDR FDEA201607012222

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 67,680 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 347177
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR PLATE BS 380 - 440 BL 0 TO RBL 24.75 HAS LIGHT CORROSION.  BLENDED SHEAR PLATE IAW SRM 51-10-02, ORIGINAL .125 REM .057 LOSS .068.  FOUND OUT OF LIMITS IAW SRM 757, RCB 4.4.3.  REPAIRED AREA IAW SRM, RCB 5.4.3, DOUBLER MADE FROM 7075, T6, .125, PO 988FD-00042.  INSTALLED DOUBLER IAW SRM 51-40-02.
